RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2009, выпуск 2, страницы 79–98 (Mi adm121)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

RESEARCH ARTICLE

Factorization of matrices over elementary divisor domain

Volodymyr Shchedryk

Pidstryhach Institute for Applied Problems of Mechanics and Mathematics NAS of Ukraine,3b Naukova Str., L'viv, 79053, Ukraine

Аннотация: We propose constructive criteria of divisibility and associativity of matrices over commutative elementary divisor ring without zero divisors. On this base, the explicit form for all non-associated divisors which have prescribed canonical diagonal forms (c.d.f.) is indicated. A relation between c.d.f. for matrix and c.d.f. for its divisors is established. The uniqueness theorem is proved.

Ключевые слова: elementary divisor ring, canonical diagonal form, factorization of matrices up to associate, divisor of matrices.

Полный текст: PDF файл (288 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 15A21
Поступила в редакцию: 01.03.2006
Исправленный вариант: 15.05.2009
Язык публикации: английский

Образец цитирования: Volodymyr Shchedryk, “Factorization of matrices over elementary divisor domain”, Algebra Discrete Math., 2009, no. 2, 79–98

Цитирование в формате AMSBIB
\RBibitem{Shc09}
\by Volodymyr~Shchedryk
\paper Factorization of matrices over elementary divisor domain
\jour Algebra Discrete Math.
\yr 2009
\issue 2
\pages 79--98
\mathnet{http://mi.mathnet.ru/adm121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2589075}
\zmath{https://zbmath.org/?q=an:1199.15039}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm121
  • http://mi.mathnet.ru/rus/adm/y2009/i2/p79

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Shchedryk V.P., “Commutative Domains of Elementary Divisors and Some Properties of their Elements”, Ukr. Math. J., 64:1 (2012), 140–155  crossref  mathscinet  zmath  isi  elib  scopus
    2. Romaniv A.M., Shchedryk V.P., “Greatest Common Divisor of Matrices One of Which Is a Disappear Matrix”, Ukr. Math. J., 66:3 (2014), 479–485  crossref  mathscinet  zmath  isi  elib  scopus
    3. Shchedryk V.P., “Bezout Rings of Stable Range 1.5”, Ukr. Math. J., 67:6 (2015), 960–974  crossref  mathscinet  zmath  isi  elib  scopus
    4. V. P. Shchedryk, “Bezout Rings of Stable Range 1.5 and the Decomposition of a Complete Linear Group Into the Product of Its Subgroups”, Ukr. Math. J., 69:1 (2017), 138–147  crossref  mathscinet  isi  scopus
    5. Romaniv A.M., “On the Structure of Least Common Multiple Matrices From Some Class of Matrices”, Carpathian Math. Publ., 10:1 (2018), 179–184  crossref  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:113
    Полный текст:42
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021